MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD ECLIPSE; NEEDLES, HYPODERMIC

BECTON DICKINSON, S.A. BD ECLIPSE; NEEDLES, HYPODERMIC
Catalog Number 305760
Medical Device Problem Codes Leak/Splash (1354); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd needle eclipse poor connection to syringe and leaks.The following information was provided by the initial reporter: date of incident: (b)(6) 2025.Level of harm: no apparent harm - reached the patient/person -- inconvenient.Incident details: needle does not connect smoothly to the 3ml syringe.Medication will leak out at the connection point.Frequency of problem: multiple times.Additional info received on 10-may-2025: this happened twice during use and then the reporter tested 4 needles and had the same issue.They stated they have stopped using this needle.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
As neither a lot number nor a sample was available for this incident, a complete investigation could not be performed.Based on the limited investigation results, a cause for the reported incident could not be determined.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD ECLIPSE
Common Device Name
NEEDLES, HYPODERMIC
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22035348
Report Number3002682307-2025-00064
Device Sequence Number18346753
Product Code FMI
UDI-Device Identifier50382903057608
UDI-Public(01)50382903057608
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305760
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown